INTEGRAL REPRESENTATIONS FOR A SOLUTIONS FOR THE DIFFUSION DIFFERENTIAL EQUATION


Gülyaz Özyurt S. , Amirov R.

Proceedings of the Institute of Mathematics and Mechanics, vol.40, pp.49-77, 2014 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 40
  • Publication Date: 2014
  • Title of Journal : Proceedings of the Institute of Mathematics and Mechanics
  • Page Numbers: pp.49-77

Abstract

We construct useful new integral representations for the fundamental solutions of the quadratic pencil of the Sturm-Liouville equation with piecewise-constant leading coefficient and discontinuous conditions inside an interval. We also study some significant properties of the kernels of these integral representations for the solutions.